On rhythmic character of a new phase growth in potassium nitrate
Doklady Akademii Nauk, Tome 191 (1970) no. 6, pp. 1280-1281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_6_a21,
author = {Yu. G. Asadov and V. I. Nasirov},
title = {On rhythmic character of a new phase growth in potassium nitrate},
journal = {Doklady Akademii Nauk},
pages = {1280--1281},
year = {1970},
volume = {191},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_6_a21/}
}
Yu. G. Asadov; V. I. Nasirov. On rhythmic character of a new phase growth in potassium nitrate. Doklady Akademii Nauk, Tome 191 (1970) no. 6, pp. 1280-1281. http://geodesic.mathdoc.fr/item/DAN_1970_191_6_a21/